Hypergeometric solutions of the quantum differential equation of the cotangent bundle of a partial flag variety

Vitaly Tarasov; Alexander Varchenko

Open Mathematics (2014)

  • Volume: 12, Issue: 5, page 694-710
  • ISSN: 2391-5455

Abstract

top
We describe hypergeometric solutions of the quantum differential equation of the cotangent bundle of a 𝔤 𝔩 n partial flag variety. These hypergeometric solutions manifest the Landau-Ginzburg mirror symmetry for the cotangent bundle of a partial flag variety.

How to cite

top

Vitaly Tarasov, and Alexander Varchenko. "Hypergeometric solutions of the quantum differential equation of the cotangent bundle of a partial flag variety." Open Mathematics 12.5 (2014): 694-710. <http://eudml.org/doc/269707>.

@article{VitalyTarasov2014,
abstract = {We describe hypergeometric solutions of the quantum differential equation of the cotangent bundle of a \[\mathfrak \{g\}\mathfrak \{l\}\_n\] partial flag variety. These hypergeometric solutions manifest the Landau-Ginzburg mirror symmetry for the cotangent bundle of a partial flag variety.},
author = {Vitaly Tarasov, Alexander Varchenko},
journal = {Open Mathematics},
keywords = {Flag varieties; Yangian; Quantum differential equation; Dynamical connection; Hypergeometric solutions; flag varieties; quantum differential equation; dynamical connection; hypergeometric solutions},
language = {eng},
number = {5},
pages = {694-710},
title = {Hypergeometric solutions of the quantum differential equation of the cotangent bundle of a partial flag variety},
url = {http://eudml.org/doc/269707},
volume = {12},
year = {2014},
}

TY - JOUR
AU - Vitaly Tarasov
AU - Alexander Varchenko
TI - Hypergeometric solutions of the quantum differential equation of the cotangent bundle of a partial flag variety
JO - Open Mathematics
PY - 2014
VL - 12
IS - 5
SP - 694
EP - 710
AB - We describe hypergeometric solutions of the quantum differential equation of the cotangent bundle of a \[\mathfrak {g}\mathfrak {l}_n\] partial flag variety. These hypergeometric solutions manifest the Landau-Ginzburg mirror symmetry for the cotangent bundle of a partial flag variety.
LA - eng
KW - Flag varieties; Yangian; Quantum differential equation; Dynamical connection; Hypergeometric solutions; flag varieties; quantum differential equation; dynamical connection; hypergeometric solutions
UR - http://eudml.org/doc/269707
ER -

References

top
  1. [1] Braverman A., Maulik D., Okounkov A., Quantum cohomology of the Springer resolution, Adv. Math., 2011, 227(1), 421–458 http://dx.doi.org/10.1016/j.aim.2011.01.021 Zbl1226.14069
  2. [2] Frenkel I.B., Reshetikhin N.Yu., Quantum affine algebras and holonomic difference equations, Comm. Math. Phys., 1992, 146(1), 1–60 Zbl0760.17006
  3. [3] Givental A.B., Equivariant Gromov-Witten invariants, Internat. Math. Res. Notices, 1996, 13, 613–663 http://dx.doi.org/10.1155/S1073792896000414 Zbl0881.55006
  4. [4] Givental A., Stationary phase integrals, quantum Toda lattices, flag manifolds and the mirror conjecture, In: Topics in Singularity Theory, Amer. Math. Soc. Transl. Ser., 180, American Mathematical Society, Providence, 1997, 103–115 Zbl0895.32006
  5. [5] Givental A.B., Gromov-Witten invariants and quantization of quadratic Hamiltonians, Mosc. Math. J., 2001, 1(4), 551–568 Zbl1008.53072
  6. [6] Gorbounov V., Rimányi R., Tarasov V., Varchenko A., Quantum cohomology of the cotangent bundle of a flag variety as a Yangian Bethe algebra, J. Geom. Phys., 2013, 74, 56–86 http://dx.doi.org/10.1016/j.geomphys.2013.07.006 Zbl1287.81063
  7. [7] Markov Y., Varchenko A., Hypergeometric solutions of trigonometric KZ equations satisfy dynamical difference equations, Adv. Math., 2002, 166(1), 100–147 http://dx.doi.org/10.1006/aima.2001.2027 Zbl1018.32016
  8. [8] Maulik D., Okounkov A., Quantum groups and quantum cohomology, preprint available at http://arxiv.org/abs/1211.1287 Zbl1226.14069
  9. [9] Mukhin E., Tarasov V., Varchenko A., Bethe eigenvectors of higher transfer matrices, J. Stat. Mech. Theory Exp., 2006, 8, #P08002 
  10. [10] Mukhin E., Tarasov V., Varchenko A., Bethe algebra of the 𝔤 𝔩 N + 1 Gaudin model and algebra of functions on the critical set of the master function, In: New Trends in Quantum Integrable Systems, World Scientific, Hackensack, 2011, 307–324 http://dx.doi.org/10.1142/97898143243730016 Zbl1221.82038
  11. [11] Mukhin E., Tarasov V., Varchenko A., Three sides of the geometric Langlands correspondence for 𝔤 𝔩 N Gaudin model and Bethe vector averaging maps, In: Arrangements of Hyperplanes-Sapporo 2009, Sapporo, August 1–13, 2009, Adv. Stud. Pure Math., 62, Mathematrical Society of Japan, Tokyo, 2012, 475–511 Zbl1260.82025
  12. [12] Nakajima H., Instantons on ALE spaces, quiver varieties, and Kac-Moody algebras, Duke Math. J., 1994, 76(2), 365–416 http://dx.doi.org/10.1215/S0012-7094-94-07613-8 Zbl0826.17026
  13. [13] Nakajima H., Quiver varieties and Kac-Moody algebras, Duke Math. J., 1998, 91(3), 515–560 http://dx.doi.org/10.1215/S0012-7094-98-09120-7 Zbl0970.17017
  14. [14] Rimányi R., Stevens L., Varchenko A., Combinatorics of rational functions and Poincaré-Birchoff-Witt expansions of the canonical U ( 𝔫 _ ) -valued differential form, Ann. Comb., 2005, 9(1), 57–74 http://dx.doi.org/10.1007/s00026-005-0241-3 Zbl1088.33007
  15. [15] Rimányi R., Tarasov V., Varchenko A., Partial flag varieties, stable envelopes and weight functions, Quantum Topol. (in press), preprint available at http://arxiv.org/abs/1212.6240 Zbl06452363
  16. [16] Schechtman V.V., Varchenko A.N., Arrangements of hyperplanes and Lie algebra homology, Invent. Math., 1991, 106(1), 139–194 http://dx.doi.org/10.1007/BF01243909 Zbl0754.17024
  17. [17] Tarasov V., Varchenko A., Geometry of q-hypergeometric functions as a bridge between Yangians and quantum affine algebras, Invent. Math., 1997, 128(3), 501–588 http://dx.doi.org/10.1007/s002220050151 Zbl0877.33013
  18. [18] Tarasov V., Varchenko A., Difference equations compatible with trigonometric KZ differential equations, Internat. Math. Res. Notices, 2000, 15, 801–829 http://dx.doi.org/10.1155/S1073792800000441 Zbl0971.39009
  19. [19] Tarasov V., Varchenko A., Duality for Knizhnik-Zamolodchikov and dynamical equations, Acta Appl. Math., 2002, 73(1–2), 141–154 http://dx.doi.org/10.1023/A:1019787006990 Zbl1013.17006
  20. [20] Tarasov V., Varchenko A., Combinatorial formulae for nested Bethe vectors, SIGMA Symmetry Integrability Geom. Methods Appl., 2013, 9, #048 Zbl1288.82024
  21. [21] Toledano Laredo V., The trigonometric Casimir connection of a simple Lie algebra, J. Algebra, 2011, 329, 286–327 http://dx.doi.org/10.1016/j.jalgebra.2010.05.025 Zbl1241.17012
  22. [22] Varchenko A.N., Tarasov V.O., Jackson integral representations for solutions of the quantized Knizhnik-Zamolodchikov equation, St. Petersburg Math. J., 1995, 6(2), 275–313 

NotesEmbed ?

top

You must be logged in to post comments.